# SDR CKSA97362

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND:  RT MLG DOOR HAS A HOLE IN LOWER DOOR FRAME.  REPAIRED RT MLG DOOR LOWER FRAME IAW SRM L1011 51-50-03.  NON-ROUTINE TASK CARD NUMBER 098426.
